Globale Moduln.
Mathematische Zeitschrift, Tome 124 (1972), pp. 141-168
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1972__124_171665,
author = {Klaus Langmann},
title = {Globale {Moduln.}},
journal = {Mathematische Zeitschrift},
pages = {141--168},
year = {1972},
volume = {124},
language = {de},
url = {http://geodesic.mathdoc.fr/item/MZ_1972__124_171665/}
}
Klaus Langmann. Globale Moduln.. Mathematische Zeitschrift, Tome 124 (1972), pp. 141-168. http://geodesic.mathdoc.fr/item/MZ_1972__124_171665/